Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

2015, Vol. 12, No. 2

Special issue on Modeling with Measures

Guest Editors: Yangjin Kim 1 , Avner Friedman 2 , Eugene Kashdan 3 , Urszula Ledzewicz 4 , Chae-Ok Yun 5

1 Department of Mathematics, Konkuk University, Seoul 143-701
2 Mathematical Biosciences Institute, The Ohio State University, Columbus, OH 43210
3 School of Mathematics & Statistics, University College Dublin, Belfield, Dublin 4
4 Dept. of Mathematics and Statistics, Southern Illinois University, Edwardsville, Il 62025
5 Department of Bioengineering, College of Engineering, Hanyang University, 222 Wangsimni-ro, Seongdong-gu, Seoul 133-791

Chart Display List Display Abstract Display
Export citations Reference Paper